Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can a anesthetic injected into my nerves cause mood swings?

Hi I have anaesthetic injected into my nerves regularly I have noticed that I seem so struggle with my mood after these procedures. I am normally a very level person mood wise, but seem pretty low after the anaesthetic. Can anaesthetic injected into you do this. as I can recall always been tearful a few days after surgaries, that is what made me think of the possible connection. Thanks
Fri, 11 Jul 2014
Report Abuse
  User's Response
HI
Thank for asking to HCM
I really appreciate your concern you have not clearly mentioned that for what purpose you have to go for anesthetic effect, because this is not the routine procedure neither this is being used as therapeutic purpose anesthetic agents purely used for surgical and investigative purpose only if you are practicing this beyond the limit then this is dangerous and not advisable, take care and have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was given an injection of an anesthetic (not sure which one) in my upper arm before an I&D for an abcess on my buttock. The anesthetic was not...